# SDR FDEA200912244513

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,759 hours, 31,725 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 651781822
- Part serial: 51888
- Condition: Failed
- Location: Nr 5 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION FROM 5 TO 2 DEGREE THE NR 5 SLAT WOULD NOT RETRACT. THE OTBD AND INBD FLAP NEEDLES TRAVEL FURTHER INTO THE WHITE BAND WHEN OPS TESTED ON THE GROUND.  AIRPLANE FLEW WITH NO  SIGNIFICANT ROLL.  REPLACED NR 5 SLAT ACTUATOR REF AMM 27-81-032-4.  RESERVICED HYD SYS HEAD PRESS IAW AMM 29-11-000-2.  LE SLAT POSITION IND OPS NRML IAW AMM 27-82-011-4. OPEN
